Skip to Main content Skip to Navigation
Journal articles

A joint similarity problem on vector-valued Bergman spaces

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03410088
Contributor : Frédéric Jaëck Connect in order to contact the contributor
Submitted on : Saturday, October 30, 2021 - 11:00:26 PM
Last modification on : Saturday, April 16, 2022 - 3:29:40 AM

Links full text

Identifiers

Citation

Frédéric Jaeck, Olivia Constantin. A joint similarity problem on vector-valued Bergman spaces. Journal of Functional Analysis, Elsevier, 2009, 256 (9), pp.2768-2779. ⟨10.1016/j.jfa.2008.11.022⟩. ⟨hal-03410088⟩

Share

Metrics

Record views

12